# SDR DL72W972298

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON L/O CK, NUMBER 1 L/E FLAP CRACKED AT THE INBD HINGE CUTOUT.  REPAIRED PER MM 57-30-0 AND ERA 363182-14.
